New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

donnadb
New Member


Date Joined Sep 2009
Total Posts : 3
   Posted 9/21/2009 3:58 PM (GMT -6)   
Saw my rheumy today that knows my history of GI bleeding with NSAIDS.  He prescribed a new treatment called FLECTOR patch which is an anti-inflammatory patch version of (voltaren/cataflam)...  I was SO EXCITED to try it until I opened it and read about the GI warnings!!  According to the package insert, it has the same dangers of GI bleeding as the oral version of NSAIDS..  Anyone have any first hand experience with this issue??  I'm so sick and tired of doctors that just don't listen or just don't know themselves what the heck is going on!!!
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, March 22, 2017 4:00 PM (GMT -6)
There are a total of 2,780,094 posts in 305,565 threads.
View Active Threads


Who's Online
This forum has 151925 registered members. Please welcome our newest member, kabutomz.
493 Guest(s), 17 Registered Member(s) are currently online.  Details
just curious, ewafromwarsaw, super20dan, Son18withuc, NM12, theHTreturns..., Purrrsiankitty, sebreg, workingk9, Scaredy Cat, Vitaman, silly sheep, InTheShop, Old Mike, Lostcoast, An38, Tall Allen


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer